# SDR UPS03840857

- Difficulty date: June 16, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Part number: 98874279
- Condition: Cracked
- Location: Left Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  LEFT WING TE. VERTICLE STIFFNER IS CRACKED TWO PLACES AT XW 11.5     REMOVED,FABRICATED AND REPLACED STIFFNER I.A.W. DWG. 9887427 AND SRM 51-1-20D.
